Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: ?
Life Threatening? No
Write-up: headache/Headache, excruciating, which caused trouble sleeping; Feeling weak, after second vaccine; not feeling well; Vomiting/ sensation of vomiting; coughing; headache/Headache, excruciating, which caused trouble sleeping; This is a spontaneous report received from a contactable consumer (patient). A 25-year-old female patient received BNT162B2 (PFIZER-BIONTECH COVID-19 VACCINE, solution for injection, lot number EW0186), via an unspecified route of administration in left arm on 21May2021 at 14:50 (age at vaccination 25 year) as second dose, single dose for COVID-19 immunisation. The patient had received first dose of BNT162B2 (PFIZER-BIONTECH COVID-19 VACCINE, solution for injection, lot number EW0167), via an unspecified route of administration into left arm on 30Apr2021 at 14:50 (Age at vaccination: 25 year) as a single dose for COVID-19 immunisation. Patient did not had any Medical History. No Family Medical History Relevant to AE. No additional vaccines were administered on same date of the Pfizer vaccine. Patient previously took tylenol. No prior Vaccinations within four weeks to the first administration date of the suspect vaccine. Concomitant medication was not reported. Patient Stated she had some vomiting after second vaccine. Vomiting, occurred on two separate occasions, after second vaccine. She stated that she reacted strongly, for about 24 hours, and had vomiting, and a headache and she had trouble sleeping. She stated she got through that and felt fine, in the days that followed. She stated that last night, about two weeks after her second vaccine, she had similar events of headache and vomiting, that mimicked those initial symptoms. Patient was concerned that maybe she had food poisoning. She stated vomiting returned yesterday (03Jun2021) along with a headache. Described also as sensation of vomiting, coughing on 04Jun2021. On 04Jun2021 01:00 am, she experienced headache, excruciating, which caused trouble sleeping, she woke up and felt weak after second vaccine. Caller states that she had the sensation of vomiting, similar to coughing, and this was identical to the first experience, but milder. She then thought that it was not food poisoning. Caller stated she was healthy, and that is why these reactions were concerning to her. She reported that compared to other people, she felt her effects a little stronger. She later reclarified, from earlier in report, that after the second vaccine, she initially did not have a headache until later. She stated she had vomiting initially after the second vaccine that was stronger last time. She stated the vomiting lasted the first time for about 23 hours. She stated the vomiting that occurred, again, the second time at 3 am on an unspecified date in 2021, was milder. She stated she still felt a little weak, which could be from the vomiting, and she was still not feeling well, and taking it easy and not working today. She stated she did not take anything and a couple of hours went by and she took some Tylenol for headache. Caller stated the Tylenol, did not help her headache. She stated she had taken Tylenol before and it had been effective. Regarding feeling weak, patient stated when she woke up this morning at 7:18 am, she felt better now than earlier today. The outcome of the event "headache/Headache, excruciating, which caused trouble sleeping" with PT ''Insomnia'' was recovered on 04Jun2021; Feeling weak, after second vaccine was recovering; Event Vomiting/ sensation of vomiting, "headache/Headache, excruciating, which caused trouble sleeping" with PT ''Headache'' was not recovered; coughing and not feeling well was unknown.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166